# SDR DHL2003604757

- Difficulty date: July 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ALT TANK, S-59 CRACKED 1.500 (LOWER), NEAR XRS 463.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-2 FIG 3D, 3E, 3F.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED SPLICES (02 EA), CLIPS (02) AND SPACERS (04 EA) IAW SRM 57-2-2 FIG 3D, 3E, 3F.  APPLIED TANK COATING MATERIAL TO AREA AND SPLICES AND CLIPS SPACERS IAW SRM 51-1-12 PG 12.  INSTALLED SPLICES, CLIPS, SPACERS WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  FOR LEAK CHECK SEE NR 3824.
